# SDR 96ZZZX5039

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311KA
- Make and model: Kaman K-1200
- Aircraft serial: A940017
- Engine: Lyc T5317A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Venting
- Location: N1 Gearbox
- Part time: 409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS VENTING OIL OVERBOARD FROM LARGE VENT LINE CONNECTED TO N1 GEARBOX.  ALL POSSIBLE STEPS TO CORRECT WERE NOT SUCCESSFUL.  ENGINE WAS REPLACED AUGUST 29, 1996.
